Alert archive / Florida / Frost Advisories in 2012
Frost Advisory 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this frost advisory at Mar 4, 2012, 10:21 PM EST for Gilchrist County, Suwannee County, Florida. It took effect at Mar 5, 2012, 4:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2012, 10:21 PM EST (03:21 UTC)
- In effect from
- Mar 5, 2012, 4:00 AM EST
- Expired
- Mar 5, 2012, 8:00 AM EST
- In force
- 4 hr
- Issued by
- NWS Jacksonville, FL
Counties Gilchrist County, FL, Suwannee County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 3.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3199 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
941 WWUS72 KJAX 050321 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1021 PM EST SUN MAR 4 2012 FLZ021-022-035-036-051300- /O.NEW.KJAX.FR.Y.0001.120305T0900Z-120305T1300Z/ SUWANNEE-COLUMBIA-GILCHRIST-ALACHUA- INCLUDING THE CITIES OF...LIVE OAK...LAKE CITY...TRENTON... GAINESVILLE 1021 PM EST SUN MAR 4 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST MONDAY. * TEMPERATURE...READINGS WILL FALL INTO THE 32 TO 35 DEGREE RANGE OVERNIGHT. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
110 WWUS72 KJAX 050756 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 256 AM EST MON MAR 5 2012 FLZ021-022-052300- /O.NEW.KJAX.LW.Y.0013.120305T1700Z-120305T2300Z/ /O.CON.KJAX.FR.Y.0001.120305T0900Z-120305T1300Z/ SUWANNEE-COLUMBIA- INCLUDING THE CITIES OF...LIVE OAK...LAKE CITY 256 AM EST MON MAR 5 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. * TIMING...WIDESPREAD FROST WILL DEVELOP THROUGH SUNRISE. STRONG WIND GUSTS WILL INCREASE MIDDAY. * WINDS...WINDS WILL INCREASE MID-MORNING FROM THE WEST WITH SUSTAINED SPEEDS AROUND 15 MPH WITH GUSTS OF 30 TO 35 MPH POSSIBLE BY MIDDAY. * TEMPERATURE...READINGS WILL FALL INTO THE 32 TO 35 DEGREE RANGE OVERNIGHT. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES AND OVERPASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ GAZ133>136-151>154-165-166-052300- /O.NEW.KJAX.WI.Y.0005.120305T1600Z-120305T2300Z/ JEFF DAVIS-BACON-APPLING-WAYNE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...HAZLEHURST...ALMA...BAXLEY...JESUP... BLACKSHEAR...NAHUNTA...BRUNSWICK...WOODBINE...ST MARYS 256 AM EST MON MAR 5 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. * TIMING...STRONG WIND GUSTS WILL INCREASE MIDDAY. * WINDS...WINDS WILL INCREASE MID-MORNING FROM THE WEST WITH SUSTAINED SPEEDS AROUND 15 TO 20 MPH WITH GUSTS OF 40 BY MIDDAY. * IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES AND OVERPASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ020-023>025-030>033-GAZ132-149-150-162>164-052300- /O.NEW.KJAX.LW.Y.0013.120305T1700Z-120305T2300Z/ HAMILTON-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-COFFEE- ATKINSON-WARE-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...MACCLENNY...FERNANDINA BEACH... JACKSONVILLE...LAKE BUTLER...STARKE...GREEN COVE SPRINGS... ST AUGUSTINE...DOUGLAS...PEARSON...WAYCROSS...STATENVILLE... HOMERVILLE...FOLKSTON 256 AM EST MON MAR 5 2012 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. * TIMING...STRONG WIND GUSTS WILL INCREASE MIDDAY. * WINDS...WINDS WILL INCREASE MID-MORNING FROM THE WEST WITH SUSTAINED SPEEDS AROUND 15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH BY MIDDAY. * IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES AND OVERPASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ FLZ035-036-051300- /O.CON.KJAX.FR.Y.0001.120305T0900Z-120305T1300Z/ GILCHRIST-ALACHUA- INCLUDING THE CITIES OF...TRENTON...GAINESVILLE 256 AM EST MON MAR 5 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURE...READINGS WILL FALL INTO THE 32 TO 35 DEGREE RANGE OVERNIGHT. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ENYEDI
834 WWUS72 KJAX 051329 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 829 AM EST MON MAR 5 2012 FLZ021-022-052130- /O.EXP.KJAX.FR.Y.0001.000000T0000Z-120305T1300Z/ /O.CON.KJAX.LW.Y.0013.120305T1700Z-120305T2300Z/ SUWANNEE-COLUMBIA- INCLUDING THE CITIES OF...LIVE OAK...LAKE CITY 829 AM EST MON MAR 5 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...FROST ADVISORY HAS EXPIRED... * TIMING...STRONG WIND GUSTS WILL INCREASE MIDDAY. * WINDS...WINDS WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS AROUND 15 MPH WITH GUSTS OF 30 TO 35 MPH. * IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES... ESPECIALLY ON BRIDGES AND OVERPASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ FLZ035-036-051430- /O.EXP.KJAX.FR.Y.0001.000000T0000Z-120305T1300Z/ GILCHRIST-ALACHUA- INCLUDING THE CITIES OF...TRENTON...GAINESVILLE 829 AM EST MON MAR 5 2012 ...FROST ADVISORY HAS EXPIRED... $$ GAZ133>136-151>154-165-166-052130- /O.CON.KJAX.WI.Y.0005.120305T1600Z-120305T2300Z/ JEFF DAVIS-BACON-APPLING-WAYNE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...HAZLEHURST...ALMA...BAXLEY...JESUP... BLACKSHEAR...NAHUNTA...BRUNSWICK...WOODBINE...ST MARYS 829 AM EST MON MAR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * TIMING...STRONG WIND GUSTS WILL INCREASE BY LATE MORNING AND EARLY AFTERNOON. * WINDS...WINDS WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS AROUND 15 TO 20 MPH WITH GUSTS OF 40 MPH. * IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES... ESPECIALLY ON BRIDGES AND OVERPASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ020-023>025-030>033-GAZ132-149-150-162>164-052130- /O.CON.KJAX.LW.Y.0013.120305T1700Z-120305T2300Z/ HAMILTON-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-COFFEE- ATKINSON-WARE-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...MACCLENNY...FERNANDINA BEACH... JACKSONVILLE...LAKE BUTLER...STARKE...GREEN COVE SPRINGS... ST AUGUSTINE...DOUGLAS...PEARSON...WAYCROSS...STATENVILLE... HOMERVILLE...FOLKSTON 829 AM EST MON MAR 5 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... * TIMING...STRONG WIND GUSTS WILL INCREASE MIDDAY. * WINDS...WINDS WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS AROUND 15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH. * IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES... ESPECIALLY ON BRIDGES AND OVERPASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this frost advisory went out at Mar 4, 9:18 PM EST, 1 hour 3 minutes earlier.
Area forecast discussion, Mar 4, 9:18 PM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
918 PM EST SUN MAR 4 2012
.UPDATE...
BASED ON LATEST GUIDANCE...HAVE ADJUSTED MINS DOWN A LITTLE
TONIGHT. THUS...HAVE EXPANDED THE AREAL COVERAGE FOR PATCHY FROST.
NOT EXPECTING SUFFICIENT COVERAGE OR DURATION OF FROST FOR AN
ADVISORY HOWEVER. WINDS CONTINUE TO DIMINISH...THEREFORE MARINE
ADVISORIES WERE DOWNGRADED.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 37 69 35 65 / 0 0 0 0
SSI 42 68 42 60 / 0 0 0 10
JAX 37 73 40 67 / 0 0 0 0
SGJ 44 71 48 65 / 0 0 0 10
GNV 35 74 39 70 / 0 0 0 0
OCF 37 74 40 73 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
STRUBLE/SHULERHazardous weather outlook, Mar 4, 9:31 PM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 931 PM EST SUN MAR 4 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-051000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 931 PM EST SUN MAR 4 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SMALL CRAFT ADVISORY IN EFFECT FOR THE OUTER COASTAL WATERS TONIGHT... ...FIRE WEATHER WATCH FOR MONDAY AFTERNOON AND EVENING... .DAY ONE...TONIGHT... PATCHY FROST WILL BE POSSIBLE OVER INLAND AREAS TONIGHT AS MINIMUM TEMPERATURES FALL INTO THE MIDDLE TO UPPER 30S IN NORMALLY COLDER LOCATIONS. ALTHOUGH WINDS HAVE SUBSIDED SOMEWHAT...SMALL CRAFT CONDITIONS ARE STILL EXPECTED FOR THE OUTER COASTAL WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... DRY AND BREEZY CONDITIONS ARE EXPECTED ON MONDAY AND ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE IN ALL AREAS. WIND CONDITIONS COULD ALSO RESULT IN ADVISORY CRITERIA WINDS OVER THE COASTAL WATERS MONDAY AFTERNOON. A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST THROUGH THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE EXPECTED ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS THE FULL MOON IMPACTS TIDAL LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 2:14 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Mar 5, 2:56 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Nassau, Suwannee, Union | 14 hr |
| Mar 5, 3:13 AM EST | Small Craft Advisory | JAX | 7 days | |
| Mar 5, 9:45 AM EST | Small Craft Advisory for Winds | JAX | 6 hr | |
| Mar 5, 3:04 PM EST | Fire Weather Watch | JAX | Gilchrist, Suwannee | 11 hr |
Nearby
Frost Advisories in Florida, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.